Alert archive / California / Wind Advisories in 2017

Wind Advisory 53, NWS Los Angeles, CA

June 9, 2017

NWS Los Angeles, CA issued this wind advisory at Jun 9, 2017, 10:03 AM PDT. It took effect at Jun 9, 2017, 5:00 PM PDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2017, 10:03 AM PDT (17:03 UTC)
In effect from
Jun 9, 2017, 5:00 PM PDT
Expired
Jun 12, 2017, 3:00 AM PDT
In force
58 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

447 
WWUS76 KLOX 091703
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1003 AM PDT Fri Jun 9 2017


CAZ039-052-100200-
/O.NEW.KLOX.WI.Y.0053.170610T0000Z-170610T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
1003 AM PDT Fri Jun 9 2017

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 5 PM this afternoon to
3 AM PDT Saturday. 

* WINDS...Areas of northwest to north winds 20 to 30 mph with
  gusts of 40 to 45 mph can be expected later this afternoon and 
  through late tonight. The strongest winds will be below and 
  through the passes and canyons especially near Gaviota and 
  Refugio.
 
* IMPACTS...Winds may make driving of high profile vehicles
  difficult, especially along Highway 101 between Gaviota and
  Refugio, including Gaviota Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

MW
10 follow-up statements
344 
WWUS76 KLOX 100152
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
652 PM PDT Fri Jun 9 2017

CAZ039-052-101000-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-170610T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
652 PM PDT Fri Jun 9 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS...Areas of northwest to north winds 20 to 30 mph with
  gusts of 40 to 45 mph will occur through late tonight. The
  strongest winds will be below and through the passes and canyons
  especially near Gaviota and Refugio.

* IMPACTS...Winds may make driving of high profile vehicles
  difficult, especially along Highway 101 between Gaviota and
  Refugio, including Gaviota Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
825 
WWUS76 KLOX 100959
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
259 AM PDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FOR SOUTHERN SANTA BARBARA COUNTY
THROUGH 6 AM PDT EARLY THIS MORNING...

.Gusty winds across southern Santa Barbara County will slowly
diminish through daybreak. 

CAZ039-052-101300-
/O.EXT.KLOX.WI.Y.0053.000000T0000Z-170610T1300Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
259 AM PDT Sat Jun 10 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

* WINDS...Areas of northwest to north winds 20 to 30 mph with
  gusts of 40 to 45 mph will occur through daybreak. The 
  strongest winds will be below and through the passes and canyons
  especially near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
093 
WWUS76 KLOX 101303
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
603 AM PDT Sat Jun 10 2017

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
WEEKEND...

.Gusty northwest winds will affect the Central Coast this afternoon
and evening, and southern Santa Barbara County early this morning
and again late this afternoon through tonight. Gusty west winds 
will affect the Antelope Valley this afternoon through Sunday 
afternoon. Wind advisories have been issued for these areas. 
Additional wind advisories may be needed Sunday.

CAZ034-035-102115-
/O.NEW.KLOX.WI.Y.0054.170610T1900Z-170611T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
603 AM PDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from noon today to 9 PM PDT
this evening. 

* WINDS AND TIMING...Northwest winds 15 to 25 mph with gusts to 40
  mph will affect the Central Coast this afternoon and evening.

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-102115-
/O.NEW.KLOX.WI.Y.0054.170610T1900Z-170611T2200Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
603 AM PDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM PDT SUNDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from noon today to 3 PM PDT
Sunday afternoon.

* WINDS AND TIMING...West winds 20 to 30 mph with gusts to 45 mph
  will affect the Antelope Valley this afternoon through Sunday
  afternoon. There will be isolated gusts to 55 mph in the
  foothills and in western portions of the valley.

* IMPACTS...Gusty winds can make driving difficult, especially for
  drivers of high profile vehicles and vehicles towing trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-102115-
/O.EXT.KLOX.WI.Y.0053.000000T0000Z-170611T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
603 AM PDT Sat Jun 10 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...Areas of northwest to north winds 20 to 30
  mph with gusts of 40 to 45 mph will affect locations through and
  below passes and canyons in the Santa Ynez Range and the
  adjacent south coast of Santa Barbara County early this morning,
  and again late this afternoon through late tonight. There will
  be a lull in the winds from mid morning through mid afternoon.
  Winds will be strongest below and through the passes and 
  canyons especially near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

DB/Kaplan
481 
WWUS76 KLOX 102044
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
144 PM PDT Sat Jun 10 2017

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
WEEKEND...

.Gusty northwest winds will affect the Central Coast through this
evening, and southern Santa Barbara County late this afternoon 
through tonight. Gusty west winds will affect the Antelope Valley 
through Sunday afternoon. Wind advisories have been issued for 
these areas. Additional wind advisories may be needed Sunday.

CAZ039-052-110400-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-170611T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
144 PM PDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...Areas of northwest to north winds 20 to 30
  mph with gusts of 40 to 45 mph will affect locations through and
  below passes and canyons in the Santa Ynez Range and the
  adjacent south coast of Santa Barbara County late this afternoon
  through late tonight. Winds will be strongest below and through
  the passes and canyons especially near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-110400-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-170611T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
144 PM PDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...Northwest winds 15 to 25 mph with gusts to 
  40 mph will affect the Central Coast this afternoon and 
  evening. 

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-110400-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-170611T2200Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
144 PM PDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS AND TIMING...West winds 20 to 30 mph with gusts to 45 
  mph will affect the Antelope Valley this afternoon through 
  Sunday afternoon. There will be isolated gusts to 55 mph in 
  the foothills and in western portions of the valley. 

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

DB/Kaplan/Sirard
575 
WWUS76 KLOX 110225
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
725 PM PDT Sat Jun 10 2017

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
WEEKEND...

.Gusty northerly winds will affect southern Santa Barbara County 
this evening and tonight. Gusty west winds will affect the 
Antelope Valley through Sunday afternoon.

CAZ034-035-110330-
/O.CAN.KLOX.WI.Y.0054.000000T0000Z-170611T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
725 PM PDT Sat Jun 10 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 

The winds have subsided and the advisory is no longer needed.

$$

CAZ039-052-111000-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-170611T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
725 PM PDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...Areas of northerly winds 20 to 30 mph with
  gusts of 40 to 45 mph will affect locations through and below
  passes and canyons in the Santa Ynez Range and the adjacent
  south coast of Santa Barbara County through late tonight. Winds
  will be strongest near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-111030-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-170611T2200Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
725 PM PDT Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS AND TIMING...West winds 20 to 30 mph with gusts to 45 mph
  will affect the Antelope Valley through Sunday afternoon. There
  will be isolated gusts to 55 mph in the foothills and in 
  western portions of the valley. 

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

asr
798 
WWUS76 KLOX 110952
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
252 AM PDT Sun Jun 11 2017

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
WEEKEND...

.Gusty northerly winds will affect southern Santa Barbara County
through tonight. Gusty west winds will affect the Antelope Valley
through this afternoon.

CAZ039-052-111800-
/O.EXT.KLOX.WI.Y.0053.000000T0000Z-170612T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
252 AM PDT Sun Jun 11 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...Areas of northerly winds 20 to 30 mph with 
  gusts of 40 to 45 mph will affect locations through and below 
  passes and canyons in the Santa Ynez Range and the adjacent 
  south coast of Santa Barbara County through late tonight. 
  Winds will be strongest near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-111800-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-170611T2200Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
252 AM PDT Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...West winds 20 to 30 mph with gusts to 45 mph
  will affect the Antelope Valley through this afternoon. There 
  will be isolated gusts to 55 mph in the foothills and in western
  portions of the valley. 

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Kaplan/ASR
227 
WWUS76 KLOX 111435
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
735 AM PDT Sun Jun 11 2017

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH
TONIGHT...

.A late season trough of low pressure moving through the Great
Basin will support gusty west winds across the Antelope Valley
through this afternoon and the Central Coast this afternoon and 
evening. Gusty northwest winds will continue across southern Santa
Barbara County through at least tonight. Gusty northwest winds may
continue for wind prone areas Monday.

CAZ034-035-112245-
/O.EXB.KLOX.WI.Y.0054.170611T1700Z-170612T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
735 AM PDT Sun Jun 11 2017

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 9 PM PDT this evening. 

* WINDS AND TIMING...Northwest winds 15 to 25 mph with gusts to 
  40 mph will affect the Central Coast this afternoon and 
  evening. 

* IMPACTS...Gusty winds can make driving difficult, especially for
  drivers of high profile vehicles and vehicles towing trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-112245-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-170612T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
735 AM PDT Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...Areas of northerly winds 20 to 30 mph with
  gusts to 45 mph will affect locations through and below passes 
  and canyons in the Santa Ynez Range and the adjacent south coast
  of Santa Barbara County through late tonight. Winds will be 
  strongest near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-112200-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-170611T2200Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
735 AM PDT Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...West winds 20 to 30 mph with gusts to 45 
  mph will affect the Antelope Valley through this afternoon. 
  There will be isolated gusts to 55 mph in the foothills and in 
  western portions of the valley. 

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
890 
WWUS76 KLOX 112132
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
232 PM PDT Sun Jun 11 2017

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH
TONIGHT...

.A late season trough of low pressure moving through the Great
Basin will support gusty west winds across the Antelope Valley
through this afternoon and the Central Coast this afternoon and
evening. Gusty northwest winds will continue across southern
Santa Barbara County through at least tonight. Gusty northwest
winds may continue for wind prone areas Monday.

CAZ059-120400-
/O.EXT.KLOX.WI.Y.0054.000000T0000Z-170612T0400Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
232 PM PDT Sun Jun 11 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...West winds 20 to 30 mph with gusts to 45 mph
  will affect the Antelope Valley through this evening. There will
  be isolated gusts to 50 mph in the foothills and in western 
  portions of the valley. 

* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-120545-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-170612T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
232 PM PDT Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...Areas of northerly winds 20 to 30 mph with
  gusts to 50 mph will affect locations through and below passes 
  and canyons in the Santa Ynez Range and the adjacent south coast
  of Santa Barbara County through late tonight. Winds will be 
  strongest near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-120400-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-170612T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
232 PM PDT Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...Northwest winds 20 to 30 mph with gusts to 45 
  mph will affect the Central Coast this afternoon and evening.
 
* IMPACTS...Gusty winds can make driving difficult, especially 
  for drivers of high profile vehicles and vehicles towing 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
105 
WWUS76 KLOX 120351
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
851 PM PDT Sun Jun 11 2017

...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY THROUGH 
TONIGHT...

.A late season trough of low pressure moving through the Great
Basin will support gusty west winds across the Antelope Valley
through this afternoon and the Central Coast this afternoon and
evening. Gusty northwest winds will continue across southern
Santa Barbara County through at least tonight. Gusty northwest
winds may continue for wind prone areas Monday.

CAZ059-120500-
/O.EXP.KLOX.WI.Y.0054.000000T0000Z-170612T0400Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
851 PM PDT Sun Jun 11 2017

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds will slowly diminish through late tonight. Local gusts in
excess of 45 knots may still occur across the Western portion of
the Valley, but these winds are expected to not become widespread. 

$$

CAZ034-035-120500-
/O.EXP.KLOX.WI.Y.0054.000000T0000Z-170612T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
851 PM PDT Sun Jun 11 2017

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds will slowly diminish through late tonight.

$$

CAZ039-052-121000-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-170612T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
851 PM PDT Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND TIMING...Areas of northerly winds 20 to 30 mph with 
  gusts to 50 mph will affect locations through and below passes 
  and canyons in the Santa Ynez Range and the adjacent south 
  coast of Santa Barbara County through late tonight. Winds will 
  be strongest near Gaviota and Refugio. 

* IMPACTS...Winds may make driving of high profile vehicles 
  difficult, especially along Highway 101 between Gaviota and 
  Refugio, including Gaviota Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
379 
WWUS76 KLOX 121007
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
307 AM PDT Mon Jun 12 2017


CAZ039-052-121300-
/O.EXP.KLOX.WI.Y.0053.000000T0000Z-170612T1000Z/
/O.NEW.KLOX.WI.Y.0055.170612T1007Z-170612T1300Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
307 AM PDT Mon Jun 12 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS 
MORNING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 6 AM PDT early this
morning. 

* WINDS AND TIMING...Areas of northerly winds 20 to 30 mph with
  gusts to 50 mph will affect locations through and below passes
  and canyons in the Santa Ynez Range and the adjacent south coast
  of Santa Barbara County through sunrise. Winds will be strongest
  From Montecito Hills to San Marcos Pass

* IMPACTS...Winds may make driving of high profile vehicles
  difficult, especially along Highway 101 between Refugio and
  Montecito Hills, including the San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 9, 9:15 AM PDT, 48 minutes earlier.

Area forecast discussion, Jun 9, 9:15 AM PDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
915 AM PDT Fri Jun 9 2017

.SYNOPSIS...
The low will bring breezy winds and below normal temperatures over
the weekend. The overnight marine layer will continue into the
weekend with drizzle from Saturday night into Sunday. Then a high
should build in by Tuesday for well above normal temperaures and
fair skies...except for the overnight marine layer at the beaches
and coastal valleys.

&&

.SHORT TERM...(TDY-SUN)

The remnants of a weak front are passing through the Central Coast
this morning but so far no signs of any precip. Could still be
some drizzle or very light showers across nrn SLO County but that
should be about it. Further south the inversion has weakened
enough and there was enough northerly low lvl flow to kill off
most of the marine lyr clouds. So temperatures should warm up a
few degrees in most areas. There's still a fair amount of low lvl
moisture around though so we'll likely see some strato cumulus
clouds developing throughout the day. Expecting better marine lyr
development tonight across LA/Ventura counties but confidence not
super high on that. Will soon be issuing another wind advisory
for srn SB County for later this afternoon and evening, mainly for
areas west of Goleta.

***From previous discussion***

A large and unseasonably strong upper low off the Pac NW will
drift slowly east-southeastward toward the coast of Oregon
tonight and Saturday with a broad trough extending swd into the
region. N-S gradients and low level flow should be sufficient to
produce low end wind advisory level winds through and below passes
and canyons of the Santa Ynez Range and the adjacent south coast
of SBA County. The marine layer will remain deep, and expect more
widespread low cloud coverage tonight/Sat morning, affecting all
coastal and most valley areas, with the likely exception of the S
Coast of SBA County. Clearing should be rather slow on Sat as
onshore gradients increase, and a persistent eddy circulation may
help clouds linger all afternoon at the beaches of L.A./VTU Counties.
Max temps will likely be a few degrees lower in most areas Sat.

The upper low will track across northern CA Sat night and Sun, and
the southern end of the trough will sharpen across the region.
Low clouds should be widespread in all coastal and valley areas,
with the exception of the south coast of SBA County, where another
round of northerly winds should keep clouds at bay. Expect the
marine layer to deepen, and with the onshore flow and increasingly
cyclonic flow aloft, there will probably be enough lift for some
drizzle in coastal and valley areas south of Pt Conception. There
could even be some light measurable rain in the foothills. Expect
slow clearing again on Sunday, with clouds possibly lingering thru
the afternoon in some areas. Max temps should be down a few more
degrees Sunday, especially in the mtns and deserts, with temps far
below normal for mid June. In fact, there could record low maximum
temps on Sunday in one or two locations.

.LONG TERM...(MON-THU)

The upper low will begin to finally pull to the east of the region
on Monday. Expect somewhat faster clearing of the low clouds,
with a few degrees of warming in most areas on Monday. Heights
will rise significantly across the region on Tue, so the marine
layer will shrink in depth, with much less in the way of low
clouds in the valleys. Offshore N-S gradients should limit low
clouds on the Central Coast as well. There will be significant
warming just above everywhere on Tue, with temps probably reaching
90 degrees in the warmer valley locations.

A strong upper high over northern Mexico will expand northwestward
toward the region Wed, causing heights/thicknesses to cont to rise.
The marine layer will shrink in depth, keeping clouds confined to
the coastal plain, and probably to the L.A./VTU County coast at that
as offshore N-S grads continue. Max temps will likely rise a few more
degrees Wed, especially away from the coast, then temps will remain
well above normal Thu with limited night thru morning low clouds.

&&

.AVIATION...09/1215Z.

At 11Z, the marine layer depth was 2000 feet at KLAX with an
inversion to 4200 feet with a temperature of 17 degrees Celsius.

Low confidence in coastal and valley TAFs from KSBA and south to
KLGB. There is a 30 percent chance that low cigs do not occur
through 17Z for KLAX KLGB and SBA. There is also a 30 percent
chance that low MVFR cigs do form through 17Z for KBUR KVNY and
KCMA. Timing of low cigs will be off by up to 3 hours after 00Z.
For KSBA, light to occasionally moderate llws and turb is likely
from 22Z to 06Z.

Moderate confidence in KSMX KSBP and KPRB. Timing of low cigs
will be off by up to 2 hours after 00Z.

Good confidence in KPMD and KWJF.

KLAX...Low confidence in 12Z TAF. There is a 30 percent chance
that low cigs do not form. Timing of low cigs will be off by up to
3 hours after 00Z.

KBUR...Low confidence in 12Z TAF. There is a 30 percent chance of
low MVFR cigs through 17Z. There is a 30 percent chance of low
MVFR cigs after 10/10Z.

&&

.MARINE...09/900 AM.

High confidence in increasing northwest winds through Sunday or
Monday. Small Craft Advisory (SCA) conditions likely by tonight
over the Outer Waters (Central Coast to San Nicolas
Island)...likely going to Gale by Sunday if not by Saturday
night. There is a 60 percent chance for SCA conditions over the
Inner Waters (Santa Barbara Channel and Santa Monica Basin) by
tonight for either winds are steep seas (4-6 ft at 6-8 seconds).
Such conditions should continue through Sunday or Monday, with
daily lulls and light SE winds each morning. Choppy short period
seas however will be common as the winds just offshore persist.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 3
      PM PDT Sunday for zones 645-670. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PDT Saturday for zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PDT Sunday for
      zones 673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(SUN-THU)
No significant hazards expected.

&&

PUBLIC...MW/DB
AVIATION...Munroe
MARINE...Kittell
SYNOPSIS...STu

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:23 PM PDTWind AdvisoryLOX8 hr
Jun 9, 2:22 PM PDTGale WatchLOX24 hr

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.